MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS
Model Number 24700
Medical Device Problem Codes Deflation Problem (1149); Inflation Problem (1310)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/06/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the balloon would not deflate.A 6 x 40 x 135 mm sterling balloon was selected for use in an angioplasty procedure.During the procedure the physician noted there was difficulty inflating the balloon.The balloon was then unable to deflate.It was able to be removed from the patient.A new device was selected to complete the procedure.The patient experienced no adverse effects and the patient's status was ok post procedure.

Brand Name
STERLING
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9633658
Report Number2134265-2020-00537
Device Sequence Number19499950
Product Code DQY
UDI-Device Identifier08714729122784
UDI-Public08714729122784
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K053116
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/11/2022
Device Model Number24700
Device Catalogue Number24700
Device Lot Number0023332956
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/06/2020
Initial Report FDA Received Date01/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1